# SDR QXEA2013061101071

- Difficulty date: June 11, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 24,003 hours, 24,498 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11 CORRODED AT LOCATION OF FWD BAG PIT AFT INBD MOUNTING FOOT. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-20-49-02-02.  REMOVED SEAT TRACK NR 11 IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-40-00-00-01.  MATCH DRILLED AND APPLIED SURFACE PROTECTION TO NEW SEAT TRACK IAW SRM 51-40-07-02-01, 51-25-10-02-01 AND 51-25-15-02-01.  INSTALLED SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-05-00-01.
